Advances in Differential Equations

A homotopy along $p$ for systems with a vector $p$-Laplace operator

M. García-Huidobro, R. Manásevich, and J. R. Ward

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We extend to the vector $p-$Laplace operator $(\phi_p(u'))'=(|u'|^{p-2}u')',$ $p>1,$ ($|\cdot|$ denotes the Euclidean norm in $\mathbb R^N$) a method that uses a suitable homotopy along $p$ to evaluate at the level $p=2$ a Leray-Schauder degree for an associated operator depending on $p.$ We apply this result to prove existence of nontrivial solutions to the system $$(\phi_p(u'))'=f(t,u)\quad\text{a.e.}\quad \mbox{in}\quad (0,T),\quad u(0)=0,\quad u(T)=0, $$ where $f:[0,T]\times\mathbb R^N\mapsto \mathbb R^N$ is a Carathéodory function, with $f(t,0)=0.$

Article information

Source
Adv. Differential Equations Volume 8, Number 3 (2003), 337-356.

Dates
First available in Project Euclid: 19 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355926857

Mathematical Reviews number (MathSciNet)
MR1948049

Zentralblatt MATH identifier
1039.34010

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 47H11: Degree theory [See also 55M25, 58C30] 47J10: Nonlinear spectral theory, nonlinear eigenvalue problems [See also 49R05]

Citation

García-Huidobro, M.; Manásevich, R.; Ward, J. R. A homotopy along $p$ for systems with a vector $p$-Laplace operator. Adv. Differential Equations 8 (2003), no. 3, 337--356. https://projecteuclid.org/euclid.ade/1355926857.


Export citation